# SDR GTIA2023073137369

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 40,025 hours, 17,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE BELOW GREEN INDICATOR-SERVICED L1 DOOR ASSIST BOTTLE TO GREEN BAND IAW AMM 52-10-00
